# SDR KCSA071209

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 108,272 hours, 34,503 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT WING SKIN FWD OF FRONT SPAR WS 1308.00 IS CORRODED AT STIFFENER PAD.
